SciELO - Scientific Electronic Library Online

 
vol.34 número3Holomorphically proyective Killing fields with vectorial fields associated in kahlerian manifolds índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.34 no.3 Antofagasta set. 2015

http://dx.doi.org/10.4067/S0716-09172015000300001 

 

Lacunary I-convergent sequences of fuzzy real numbers

 

Binod Chandra Tripathy

Institute of Advanced Study in Science and Technology

Amar Jyoti Dutta

Pragjyotish College. India 


ABSTRACT

In this article we have studied on lacunary I-convergent sequences of fuzzy real numbers. We verify and establish some algebraic properties such as linearity, symmetric, convergence free etc. and also established some other results.

Key words and Phrases : Fuzzy real numbers; lacunary sequence; I-convergence; symmetric; convergence free; sequence algebra.

AMS Classification No : 40A05; 40A25; 40A30; 40C05.


REFERENCES

[1]    H. Altmok, Y. Altin, M. Et, Lacunary almost statistical convergence of fuzzy numbers, Thai J. Math., 2 (2), pp. 265-274, (2004).         [ Links ]

[2]    Y. Altin, M. Et, R. Colak, Lacunary statistical and lacunary strongly convergence of generalized difference sequences of fuzzy numbers, Comput. Math. Appl., 52, pp. 1011-1020, (2006).         [ Links ]

[3]    Y. Altin, M. Mursaleen, H. Altinok, Statistical summability (C, 1) for sequences of fuzzy real numbers and a Tauberian theorem, J. Intelligent Fuzzy Systems, 21 (6), pp. 379-384, (2010).

[4]    T. Bligin, Lacunary strongly A-convergent sequences of fuzzy numbers, Inf. Sci., 160 (1-4), pp. 201-206, (2004).         [ Links ]

[5]    J. A. Friday, C. Orhan, Lacunary statistical convergence; Pacific J. Math., 160 (1), pp. 43-51, (1993).         [ Links ]

[6]    A. R. Freedman, J. J. Sember, M. Raphael, Some Ces'ro type summability spaces, Proc. London. Math. Soc., 37, pp. 508-520, (1978).         [ Links ]

[7] P. Kostyrko, T. Salat, W. Wilczynski, I-convergence, Real Anal. Exchange, 26 (2), pp. 669-686, (2000-2001).         [ Links ]

[8]    F. Nuray, Lacunary statistical convergence of sequences of fuzzy numbers, Fuzzy Sets Systems, 99, pp. 353-356, (1998).         [ Links ]

[9]    T. Salat, B. C. Tripathy, M. Ziman, On some properties of I-convergence, Tatra Mt. Math. Publ., 28 , pp. 279-286, (2004).         [ Links ]

[10] T. Salat, B. C. Tripathy, M. Ziman, On I -convergence field, Italian J. Pure Appl., Math. 17, pp. 45-54, (2005).         [ Links ]

[11]    E. Savas, New double sequence spaces of fuzzy numbers, Quaestiones Mathematicae, 33, pp. 449-456, (2010).         [ Links ]

[12]    B. C. Tripathy, Matrix transformation between some classes of sequences, J. Math. Anal. Appl., 206, pp. 448-450, (1997).         [ Links ]

[13]    B. C. Tripathy, On generalized difference paranormed statistically convergent sequences, Indian J. Pure Appl. Math. 35(5), pp. 655-663, (2004).         [ Links ]

[14]    B. C. Tripathy, A. Baruah, New type of difference sequence spaces of fuzzy real numbers, Math. Modelling. Anal., 14 (3), pp. 391-397, (2009) .         [ Links ]

[15]    B. C. Tripathy, A. Baruah, Lacunary statistically convergent and lacunary strongly convergent generalized difference sequences of fuzzy real numbers, Kyungpook Math. J., 50, pp. 565-574, (2010).         [ Links ]

[16]    B. C. Tripathy, S. Borgogain, The sequence space m(M,0, Am,p)F, Math. Modelling Anal., 13 (4), pp. 577-586, (2008).         [ Links ]

[17]    B. C. Tripathy, A. J. Dutta, On fuzzy real-valued double sequence spaces 2^f, Math. Comput. Modelling, 46 (9-10), pp. 1294-1299, (2007).         [ Links ]

[18]    B. C. Tripathy, A. J. Dutta, Bounded variation double sequence space of fuzzy real numbers, Comput. Math. Appl., 59 (2), pp. 1031-1037, (2010) .         [ Links ]

[19]    B. C. Tripathy, B. Hazarika, I -convergent sequence spaces associated with multiplier sequence spaces, Math. Ineq. Appl., 11 (3), pp. 543548, (2008).         [ Links ]

[20]    B. C. Tripathy, B. Hazarika, Paranormed I -convergent sequences spaces, Math. Slovaca, 59 (4), pp. 485-494, (2009).         [ Links ]

[21]    B. C. Tripathy, B. Hazarika, I -convergent sequences spaces defined by Orlicz function, Acta Math. Appl. Sin. (Engl. Ser.), 27 (1), pp. 149-154, (2011).         [ Links ]

[22]    B. C. Tripathy, S. Mahanta, On I-acceleration convergence of sequences, J. Franklin Inst., 347, pp. 591-598, (2010).         [ Links ]

[23]    B. C. Tripathy, B. Sarma, Statistically convergent difference double sequence spaces, Acta Math. Sin., 24 (5), pp. 737-742, (2008).         [ Links ]

[24]    B. C. Tripathy, B. Sarma, Sequence spaces of fuzzy real numbers defined by Orlicz functions, Math. Slovaca, 58 (5), pp. 621-628, (2008).         [ Links ]

[25]    B. C. Tripathy, M. Sen, On generalized statistically convergent sequences, Indian J. Pure Appl. Math., 32 (11), pp. 1689-1694, (2001).         [ Links ]

[26]    B. C. Tripathy, A. J. Dutta, Lacunary bounded variation sequence of fuzzy real numbers, J. Intelligent Fuzzy Systems, 24, pp. 185-189, (2013).         [ Links ]

Binod Chandra Tripathy

Mathematical Sciences Division

Institute of Advanced Study in Science and Technology Paschim Baragaon, Garchuk, Guwahati-781035 India

e-mail : tripathybc@yahoo.com

Amar Jyoti Dutta

Department of Mathematics Pragjyotish College Guwahati-781009, Assam India

e-mail : amar_iasst@yahoo.co.in

Received : August 2013. Accepted : April 2015

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons